VOL. 30 · NO. 1 | 1978
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 30 (1), (1978)
No abstract available
Articles
Yoshiyuki Hino
Tohoku Math. J. (2) 30 (1), 1-12, (1978) DOI: 10.2748/tmj/1178230093
KEYWORDS: 34K15
No abstract available
Tetsuo Furumochi
Tohoku Math. J. (2) 30 (1), 13-35, (1978) DOI: 10.2748/tmj/1178230094
KEYWORDS: 34K15
No abstract available
Takao Takahashi
Tohoku Math. J. (2) 30 (1), 37-43, (1978) DOI: 10.2748/tmj/1178230095
KEYWORDS: 53C15, 57R15
No abstract available
Masami Nakada
Tohoku Math. J. (2) 30 (1), 45-58, (1978) DOI: 10.2748/tmj/1178230096
KEYWORDS: 30A58, 20H10
No abstract available
Toshikazu Sunada
Tohoku Math. J. (2) 30 (1), 59-68, (1978) DOI: 10.2748/tmj/1178230097
KEYWORDS: 53C35, 58E10
No abstract available
Toshihiko Nishishiraho
Tohoku Math. J. (2) 30 (1), 69-81, (1978) DOI: 10.2748/tmj/1178230098
KEYWORDS: 47D05, 41A35
No abstract available
Akitaka Kishimoto, Hiroshi Takai
Tohoku Math. J. (2) 30 (1), 83-94, (1978) DOI: 10.2748/tmj/1178230099
KEYWORDS: 46L05, 22D10, 28A65
No abstract available
Shigeru Hasegawa, Ryōtarō Satō, Shigeru Tsurumi
Tohoku Math. J. (2) 30 (1), 95-106, (1978) DOI: 10.2748/tmj/1178230100
KEYWORDS: 47A35, 47D05
No abstract available
Tosiharu Takenaka, Noboru Okazawa
Tohoku Math. J. (2) 30 (1), 107-115, (1978) DOI: 10.2748/tmj/1178230101
KEYWORDS: 47D05
No abstract available
Jun Tomiyama, Kôzô Yabuta
Tohoku Math. J. (2) 30 (1), 117-129, (1978) DOI: 10.2748/tmj/1178230102
KEYWORDS: 46J10, 47B35
No abstract available
Kōichi Saka
Tohoku Math. J. (2) 30 (1), 131-151, (1978) DOI: 10.2748/tmj/1178230103
KEYWORDS: 43A15, 22E30
No abstract available
Hajime Sato, Kôzô Yabuta
Tohoku Math. J. (2) 30 (1), 153-162, (1978) DOI: 10.2748/tmj/1178230104
KEYWORDS: 46J10, 47B35, 32F15
No abstract available
Akihito Uchiyama
Tohoku Math. J. (2) 30 (1), 163-171, (1978) DOI: 10.2748/tmj/1178230105
KEYWORDS: 47B37, 44A25
No abstract available
Kózó Yabuta
Tohoku Math. J. (2) 30 (1), 173, (1978) DOI: 10.2748/tmj/1178230106
KEYWORDS: ‎46J15, 30A78
No abstract available
N. Kazamaki
Tohoku Math. J. (2) 30 (1), 175, (1978) DOI: 10.2748/tmj/1178230107
KEYWORDS: 60G45
No abstract available
Back Matter
Tohoku Math. J. (2) 30 (1), (1978)
No abstract available
Back to Top